# SDR COMA0260156

- Difficulty date: March 7, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 17,319 hours, 16,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 109A
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 8,965 hours, 9,206 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5719 FLAPS FAILED AT 8 DEGREES.REPLACED THE FLAP CONTROL LEVER.
